Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Hurt eye while play. Not able to read small letters. What to do?

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 1977
Answered : 1080 Questions
Question
i had hurt my right eye while playing badmoniton around 3 weeks ago. there was bloodat that time and was paining, then i conuslted a doctor and had put few eye drops and a creme in my eyes for next 3 days. the pain and the vision was imporved.

but till now the i have not regained my full vision, i cannot read small letters from close.

pleae guide
Posted Sat, 15 Jun 2013 in Vision and Eye Disorders
 
 
Answered by Dr. N. K. Misra 1 hour later
My Dear,
Thanks for sending your query to us.
A blunt injury to the eye leads to infllammation of the retina specially the central area called macula.
this needs non steroid anti infllammatory eye drops to be put in for few weeks.
In case you do not respond to topical drops then oral anti infllammatory are to be given.
I would presume that you have been given tt on the same lines.
Please do get back to me in case of further query in this regard.
Above answer was peer-reviewed by
 
Follow-up: Hurt eye while play. Not able to read small letters. What to do? 17 minutes later
thanks doctor for your clarification, request you to kindly suggest the name of eye drop to be taken and how many times a day and for how long, thanks again.....
 
 
Answered by Dr. N. K. Misra 19 minutes later
Dear XXXXXX,
we have to know what have you been using as yet ?
Above answer was peer-reviewed by
 
Follow-up: Hurt eye while play. Not able to read small letters. What to do? 46 hours later
hi doctor,

no medicine presently, intially for the first 3 days i used 2 eye drops and a cream tube. then i was asked to stop the cream tube immediaely after 2 days. the tube was given to control the XXXXXXX bleeding.

i do not have the prescription to name the medicines, i lost it.

curently my right eye vision is a bit blur. hope my eye sight is nor effected due to this.

what precautions should i take to protect my eye further.... please suggest.
 
 
Answered by Dr. N. K. Misra 1 hour later
Dear XXXXXX,
Start with Nafanac eye drop 3 times a day and have omnacortil 20mg. Tab,1 1/2 to make 30 mg. tab. Once a day for 5 days.If you feel improvement then tab.omnacortil for a total of 7 days.
After one week oral medicine will be stopped and continue eye drop for about further 2weeks or even longer if you are not fully recovered.
Tab omnacortil should not be continued beyond one week ,otherwise it will have to be gradually tapered.
Continue with medication and you should be fine.
Get back to me if needed.
Above answer was peer-reviewed by
 
Follow-up: Hurt eye while play. Not able to read small letters. What to do? 16 minutes later
thanks Doctor for your invaluable opinion.........

will surely get back to you if required later on.

regards,
XXXXXX
 
 
Answered by Dr. N. K. Misra 1 hour later
Bye XXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor